# SDR GTIA2019021183148

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 19,240 hours, 8,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORTED ODOR IN AFT/MID CABIN PERFORMED COM PROCEDURE 3.226 PACK 2 SUSPECTED AND ISOLATED, TURNED OFF -CREW ISOLATED ODOR PER COM PROCEDURE 3.226 TO PACK 2. REF TSM CH 05-50-00-810-831-1 CONFIRMED PACK 2 AS SOURCE OF ODOR. PERFORMED TSM 05-50-00-810-831-A. INSPECTED APU FOR SIGNS OF OIL. NO OIL LEAKS NOTICED AT THIS TIME. INSPECTED ENG # 2 FOR OIL LEAKAGE  NO DEFECTS NOTED  PERFORMED DECONTAMINATION  OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-004-A. RAN & ENG # 2 WITH PACKS ON IAW AMM 71-00-00.  NO SMELL NOTED AT THIS TIME. R/R'D RECIRCULATION FILTERS AS PRECAUTIONAY IAW AMM 21-21-41. A/C OK FOR CONTINUED SERVICE THIS CLEARS DMI# 2355873-2.MOC NOTIFIED.PLACARD REMOVED
